# SDR AALA972258

- Difficulty date: November 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49162
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054578
- Condition: Defective
- Location: Acm Bay
- Component: Garrtt
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

YYC - FLT 0420 - DURING CLIMB OUT, CREW NOTED SMOKE AND FUMES IN MAIN CABIN.  EMERGENCY PROCEUDRES WERE ACCOMPLISHED AND RETURNED TO YYC.  LANDED YYC WITHOUT INCIDENT.  REPLACED RECIRCULATION FAN.  SYSTEM GROUND CHECKED, NORMAL OPERATION. (X)
